Alert archive / Alabama / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 7, NWS Huntsville, AL
NWS Huntsville, AL issued this severe thunderstorm warning at Mar 31, 2016, 7:31 PM CDT for Lawrence County, Alabama. It was in force for 29 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2016, 7:31 PM CDT (00:31 UTC)
- Expired
- Mar 31, 2016, 8:00 PM CDT
- In force
- 29 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Lawrence County, AL
The radar
The Columbus AFB radar (KGWX), 107 km from the middle of the area, began a volume at 00:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 7:45 PM CDT | HAIL 1 | 2 S Moulton, AL | UP TO QUARTER SIZE HAIL WAS REPORTED. |
| Mar 31, 7:50 PM CDT | HAIL 1 | Moulton, AL | UP TO QUARTER SIZE HAIL WAS REPORTED IN THE MOULTON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 5:58 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 0.5 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 693 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 764 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 294 m²/s²
- 0-3 km storm-relative helicity
- 366 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 6.4
The text
As transmitted.
098
WUUS54 KHUN 010031
SVRHUN
ALC079-010100-
/O.NEW.KHUN.SV.W.0007.160401T0031Z-160401T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
731 PM CDT THU MAR 31 2016
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN LAWRENCE COUNTY IN NORTHWESTERN ALABAMA...
* UNTIL 800 PM CDT
* AT 730 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
BRUSHY LAKE...OR 11 MILES SOUTHWEST OF MOULTON...MOVING NORTHEAST AT
50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MOULTON...TRINITY...HILLSBORO...SPEAKE...BANKHEAD NATIONAL FOREST...
CHALYBEATE SPRINGS...WREN...CADDO AND LANDERSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR NORTHWESTERN
ALABAMA.
LAT...LON 3430 8752 3431 8753 3433 8753 3469 8721
3460 8710 3445 8711 3430 8727
TIME...MOT...LOC 0030Z 219DEG 45KT 3433 8739
HAIL...1.00IN
WIND...60MPH
$$
KDW1 follow-up statement
239
WWUS54 KHUN 010042
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
742 PM CDT THU MAR 31 2016
ALC079-010100-
/O.CON.KHUN.SV.W.0007.000000T0000Z-160401T0100Z/
LAWRENCE AL-
742 PM CDT THU MAR 31 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHEASTERN LAWRENCE COUNTY...
AT 742 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MOULTON...MOVING
NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MOULTON...TRINITY...HILLSBORO...SPEAKE...BANKHEAD NATIONAL FOREST...
CHALYBEATE SPRINGS...WREN...CADDO AND LANDERSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR NORTHWESTERN
ALABAMA.
LAT...LON 3430 8752 3431 8753 3433 8753 3469 8721
3460 8710 3445 8711 3430 8727
TIME...MOT...LOC 0042Z 221DEG 42KT 3443 8727
HAIL...1.00IN
WIND...60MPH
$$
KDWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 6:50 PM CDT, 41 minutes earlier.
Area forecast discussion, Mar 31, 6:50 PM CDT, 41 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE HUNTSVILLE AL 650 PM CDT THU MAR 31 2016 .UPDATE... FOR 00Z TAFS && .DISCUSSION... /ISSUED 153 PM CDT THU MAR 31 2016/ CONVECTIVE TRENDS ARE THE CHIEF WX IMPACT CONCERN FOR THE NEXT 12-18H. MORNING MCS CONTINUES TO EXIT NERN AL. RESIDUAL COLD POOL/OUTFLOW WAS MODIFYING CONSIDERABLY EARLY THIS AFTERNOON WITH FLOW TURNING BACK TO THE S-SE AND DEW POINTS INCREASING INTO THE L-M60S. AN OUTFLOW BOUNDARY IS STILL DEFINED FROM NEAR MEMPHIS SE TO JUST N OF BIRMINGHAM. THE AIRMASS IN THE WARM SECTOR SW OF THE OUTFLOW BOUNDARY WAS DESTABILIZING SIGNIFICANTLY WITH MLCAPE VALUES OF 1000-1500 J/KG. IN FACT, SEVERAL SMALL CONVECTIVE CELLS WERE DEVELOPING ALONG THIS BOUNDARY IN MS S OF THE SEVERE MCS/SUPERCELLS CROSSING THE MS RIVER. WE WILL BE AWAITING VORTEX SE/REDSTONE SOUNDINGS THIS AFTERNOON TO FURTHER DEFINE THE SEVERE WX THREAT. FORECAST 6KM BULK SHEAR VALUES WILL BE INCREASING TO 55-65KT THRU THIS EVENING AS AN UPPER LEVEL JET STREAM MIGRATES INTO THE LOWER MS AND GULF STATE REGION. THUS, WE FULLY EXPECT SUPERCELLS TO DEVELOP OUT OF THE CONVECTION TO OUR W AND MIGRATE INTO NRN AL AND SRN TN THIS EVENING. SHORT RANGE CONVECTIVE ALLOWING MODELS ALL HAVE SHOWN VARYING EVOLUTIONS FROM SUPERCELLS/CLUSTERS INTO ONE MORE QLCS LINES. DESPITE LOW LEVEL WINDS OF 9-8H TURNING MORE SWLY AND WEAKENING THIS MORNING, THEY MAY IN FACT BACK TO A MORE SOUTHERLY DIRECTION THIS EVENING, KEEPING LOW LEVEL HODOGRAPHS QUITE FAVORABLE FOR TORNADOES. RAINFALL AMOUNTS OF 1-2 INCHES (LOCALLY HIGHER) FELL THIS MORNING IN NWRN AL, SO THIS MAY BE AN AREA OF HIGHER CONCERN FOR SOME FLASH FLOODING THIS EVENING. HOWEVER, LESSOR AMOUNTS FURTHER EAST MAY HAVE LOWERED THE THREAT. WE WILL MAINTAIN THE FLASH FLOOD WATCH IN PLACE AS IS HOWEVER DUE TO SOME POTENTIAL ECHO TRAINING THAT COULD STILL TAKE PLACE OVERNIGHT INTO THE EARLY MORNING HOURS OF FRIDAY. HAVE HAD LITTLE TIME TO INGEST THE EXTENDED FORECAST DATA, BUT FAIRLY BENIGN WX PATTERN, ALBEIT A BIT COOLER, WILL OCCUR THRU THIS WEEKEND. SHOULD BE A VERY GOOD REBOUND IN TEMPS EARLY NEXT WEEK, BUT THE NEXT RAINFALL DOES NOT OCCUR UNTIL THE DAY 6-7 PERIOD. HAVE FOLLOWED CLOSE TO OUR CURRENT FORECAST WITH MINOR ADJUSTMENTS USING SUGGESTED BLENDS. && .AVIATION... FOR 00Z TAFS... INCLEMENT FLYING WEATHER THIS EVENING AS NUMEROUS SHOWERS/STORMS FORM AND MOVE ACROSS THE REGION IN A WSW-ENE DIRECTION. SOME OF THE STORMS COULD BECOME STRONG TO SEVERE...WITH LARGE HAIL...WIND GUSTS OVER 50KT AND TORNADOES ALL POSSIBLE. AS SUCH AND WITH CONVECTION NEARING KMSL...KEPT VCTS IN WITH MORE NUMEROUS CONVECTION THERE WITHIN THE NEXT FEW HOURS. THIS ACTIVITY SHOULD AFFECT KHSV A COUPLE OF HOURS LATER. A COLD FRONT ASSOCIATED WITH THE SYSTEM WILL SWEEP TO THE EAST...REACHING NW AL AFTER MIDNIGHT AND NE AL AROUND DAYBREAK FRI. SHOWER ACTIVITY SHOULD WIND DOWN AS THE FRONT PASSES. GIVEN MORE PRECIP OVER NW AL... HAVE INCLUDED MVFR FOG BEFORE DAYBREAK FRI. DID NOT INCLUDE FOG FOR KHSV. VFR WEATHER OTHERWISE WILL RETURN AROUND AND AFTER DAYBREAK...CONTINUING FOR THE REMAINDER OF THE TAF. RSB && .HUN WATCHES/WARNINGS/ADVISORIES... AL...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR ALZ001>010-016. TN...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR TNZ076-096-097. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Mar 31, 1:31 PM CDT, 6 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 131 PM CDT THU MAR 31 2016 ALZ001>010-016-TNZ076-096-097-011000- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 131 PM CDT THU MAR 31 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TONIGHT... THE THREAT FOR SEVERE THUNDERSTORMS WILL DEVELOP LATE THIS AFTERNOON AND THIS EVENING IN ADVANCE OF A COLD FRONT OUT OF THE NORTHWEST. DAMAGING WINDS...LARGE HAIL AND TORNADOES WILL ALL BE POSSIBLE THROUGH THE EVENING HOURS...AS A LINE OF THUNDERSTORMS DEVELOPS AND MOVES EAST ACROSS THE OUTLOOK AREA. DISCRETE THUNDERSTORMS FORMING AHEAD OF THE MAIN LINE OF STORMS WILL ALSO BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...LARGE HAIL AND TORNADOES. IN ADDITION TO THE SEVERE WEATHER THREAT...MULTIPLE ROUNDS OF HEAVY RAINFALL WILL TRANSLATE INTO A LOCALIZED FLOODING THREAT INTO THE OVERNIGHT HOURS. A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH 7 AM FRIDAY MORNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS LIKELY THIS EVENING.
In the hours before
Special weather statement, Mar 31, 4:23 PM CDT, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
423 PM CDT THU MAR 31 2016
ALZ001-002-312200-
LAUDERDALE AL-COLBERT AL-
423 PM CDT THU MAR 31 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LAUDERDALE AND
NORTHWESTERN COLBERT COUNTIES UNTIL 500 PM CDT...
AT 422 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
BURNSVILLE...MOVING NORTHEAST AT 50 MPH.
PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WATERLOO...EASTPORT...WRIGHT...THREET...RIVERTON AND CLOVERDALE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3501 8811 3501 8774 3491 8769 3482 8810
3489 8810 3492 8816 3497 8818
TIME...MOT...LOC 2122Z 246DEG 43KT 3486 8826
BCCSpecial weather statement, Mar 31, 5:25 PM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 525 PM CDT THU MAR 31 2016 ALZ001-312330- LAUDERDALE AL- 525 PM CDT THU MAR 31 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LAUDERDALE COUNTY UNTIL 630 PM CDT... AT 522 PM CDT...DOPPLER RADAR INDICATED A CLUSTER OF SEVERE THUNDERSTORMS IN EXTREME SOUTHERN TENNESSEE...MOVING EAST AT 30 MPH. WHILE SEVERE STORMS ARE NOT IMMINENT FOR LAUDERDALE COUNTY...STRONG STORMS COULD DRIFT SOUTH ACROSS THE STATE LINE THROUGH 630 PM. PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... LEXINGTON...ST. FLORIAN...UNDERWOOD-PETERSVILLE...ANDERSON...GREEN HILL... ZIP CITY...THREET...KINGTOWN...CLOVERDALE AND WHITEHEAD. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3500 8790 3500 8721 3488 8722 3489 8791 TIME...MOT...LOC 2222Z 272DEG 27KT 3498 8781 BCC
Special weather statement, Mar 31, 6:51 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
651 PM CDT THU MAR 31 2016
TNZ096-010030-
LINCOLN TN-
651 PM CDT THU MAR 31 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LINCOLN COUNTY
UNTIL 730 PM CDT...
AT 650 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES
EAST OF PULASKI...MOVING EAST AT 25 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
ADDITIONAL SEVERE THUNDERSTORMS ALONG THE TENNESSEE ALABAMA LINE
COULD AFFECT LINCOLN COUNTY BY 730 PM. REMAIN ALERT FOR POSSIBLE
WARNINGS!
LOCATIONS IMPACTED INCLUDE...
FAYETTEVILLE...PETERSBURG...BELLEVIEW...HOWELL...DELLROSE...COLDWATER...
HARMS...CAMARGO...MCBURG AND BOONSHILL.
LAT...LON 3504 8658 3507 8683 3526 8683 3525 8675
3531 8668 3533 8660 3535 8660
TIME...MOT...LOC 2350Z 269DEG 21KT 3517 8690
BCCSpecial weather statement, Mar 31, 7:08 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
708 PM CDT THU MAR 31 2016
ALZ003-010100-
FRANKLIN AL-
708 PM CDT THU MAR 31 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN FRANKLIN COUNTY UNTIL 800
PM CDT...
AT 708 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
FAIRVIEW...OR 7 MILES SOUTHWEST OF RED BAY...MOVING NORTHEAST AT 30
MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
RED BAY...BELGREEN...VINA...HALLTOWN...CEDAR CREEK RESERVOIR...PLEASANT
SITE...ATWOOD...DEMPSEY...LITTLE BEAR CREEK RESERVOIR AND ROCKWOOD.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3450 8815 3458 8801 3457 8786 3443 8774
3431 8805 3432 8817
TIME...MOT...LOC 0008Z 236DEG 26KT 3436 8823
KDWSpecial weather statement, Mar 31, 7:22 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
722 PM CDT THU MAR 31 2016
ALZ004-010045-
LAWRENCE AL-
722 PM CDT THU MAR 31 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LAWRENCE COUNTY UNTIL
745 PM CDT...
AT 722 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
ASHRIDGE...OR 7 MILES EAST OF HALEYVILLE...MOVING NORTHEAST AT 55 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
MOULTON...SPEAKE...BANKHEAD NATIONAL FOREST...CHALYBEATE SPRINGS...WREN
AND LANDERSVILLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3430 8753 3437 8753 3463 8728 3451 8710
3450 8711 3446 8711 3430 8729
TIME...MOT...LOC 0022Z 219DEG 46KT 3427 8749
KDWThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 7:08 PM CDT | Special Weather Statement | HUN | Franklin | 52 min |
| Mar 31, 7:17 PM CDT | Tornado Warning | HUN | Madison | 28 min |
| Mar 31, 7:22 PM CDT | Special Weather Statement | HUN | Lawrence | 23 min |
| Mar 31, 7:30 PM CDT | Tornado Warning | HUN | Limestone | 30 min |
| Mar 31, 7:50 PM CDT | Special Weather Statement | HUN | Franklin | 25 min |
| Mar 31, 7:55 PM CDT | Severe Thunderstorm Warning | HUN | Lawrence, Limestone, Morgan | 23 min |
| Mar 31, 7:58 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale | 13 min |
| Mar 31, 8:25 PM CDT | Special Weather Statement | HUN | Morgan | 35 min |
| Mar 31, 8:35 PM CDT | Tornado Warning | HUN | Lawrence, Morgan | 25 min |
| Mar 31, 8:38 PM CDT | Special Weather Statement | HUN | Marshall | 37 min |
| Mar 31, 8:55 PM CDT | Tornado Warning | HUN | Limestone, Madison, Morgan | 35 min |
| Mar 31, 9:24 PM CDT | Tornado Warning | HUN | Madison | 23 min |
| Mar 31, 9:31 PM CDT | Special Weather Statement | HUN | Limestone | 29 min |
| Mar 31, 9:35 PM CDT | Tornado Warning | HUN | Madison | 12 min |
| Mar 31, 10:25 PM CDT | Special Weather Statement | HUN | Jackson | 35 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.